# SDR AALA2018102329047

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 19,307 hours, 7,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9R RED EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED THE LIGHT IAW 33-51-19, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
